# SDR AALA201808309031

- Difficulty date: August 28, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 68,690 hours, 26,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 9D WAS MISSING A LENS.  MAINTENANCE REPLACED THE LIGHT IAW AMM 33-50-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
